# SDR 9507582705

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- Engine: Pwa JT8D15
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bypass Switches
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO MEM, THE NR 2 ENGINE OIL FILTER BYPASS WARNING ILLUMINATED.  THRUST WAS REDUCED TO IDLE.  THE FLIGHT CONCLUDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE OIL FILTER BYPASS AND LOW OIL PRESSURE SWITCHES.  AN INSPECTION OF THE OIL FILTER REVEALED NO METAL CONTAMINATION.  THE ENGINE WAS RUNUP AND CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.
